# SDR DXTA2023070590300

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 8,457 hours, 6,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: 3 OF THE 8 MAIN CABIN DOOR INDICATORS LOCATED AFT SECTION OF THE DOOR ARE OBSTRUCTED AND BARELY VISIBLE //SIGNOFF// INSPECTED ANO FOUND THAT DIRT AND DEBRIS ARE BLOCKING THE CABIN DOOR GREEN INDICATOR. REMOVED MAIN DOOR AIRSTEP AND CLEANED THE DIRT AND DEBRIS FROM IT. PERFORMED OPS CHECK, OPS CHECK IS GOOD. PUT THE MAIN DOOR AIRSTEP BACK IN ORIGINAL CONFIGURATION. ALL WORK IS DONE IN REF TO EMB-PHENOM 300.AMM 52·14-00.
